# SDR AALA202302032712

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 68,049 hours, 26,042 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2LA00546900
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE ARMED WARNING LIGHT PANEL BROKEN. MAINTENANCE REPLACED SLIDE ARMED WARNING LIGHT PANEL PER AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
